BibTeX record journals/tkde/ChiuC96

download as .bib file

@article{DBLP:journals/tkde/ChiuC96,
  author    = {Jui{-}Shang Chiu and
               Arbee L. P. Chen},
  title     = {A Note on {\textasciigrave}{\textasciigrave}Incomplete Relational
               Database Models Based on Intervals''},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {8},
  number    = {1},
  pages     = {189--191},
  year      = {1996},
  url       = {http://dx.doi.org/10.1109/69.485648},
  doi       = {10.1109/69.485648},
  timestamp = {Tue, 08 Sep 2015 17:31:29 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/ChiuC96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}